# SDR 2005FA0000583

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: General aviation
- Aircraft: N6028Y
- Make and model: Beech C90A
- Aircraft serial: LJ1728
- Aircraft time: 71 hours, 53 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: MS2465823D
- Condition: Overheated
- Location: Cockpit
- Part time: 71 hours, 53 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY ORIGINALLY AN INOPERATIVE LT BOOST PUMP. DURING THE OPS CHECK OF  REPLACEMENT BOOST PUMP, SWITCH WAS NOTED TO BE INTERMITTENT. AFTER GAINING ACCESS TO SWITCH TERMINALS BY REMOVING THE LT FUEL BOOST PUMP SWITCH, TERMINALS WERE FOUND IN AN OVERHEATED CONDITION, CONNECTIONS WERE LOOSE. SWITCH AND TERMINALS WERE REPLACED REMAINING SWITCHES, CB WERE INSPECTED, OTHER CONNECTIONS WERE ALSO FOUND LOOSE RT SIDE CB PANEL WAS ALSO REMOVED, ELEC COMPONENTS WERE ALSO INSPECTED.
